# SDR DXTA2025010701838

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800220
- Aircraft time: 13,847 hours, 9,213 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE OUT OF TNCM RAISED THE GEAR AFTER T/O AND HEARD A NOISE THEN NOTICED THAT BOTH MAIN LANDING GEAR STILL INDICATED DOWN WITH GREEN DOWN GEAR INDICATION. THE NOSE GEAR LIGHT WAS OUT. PERFORMED THE QRH PROCEDURE AND LOWERED GEAR HANDLE AND GOT ALL 3 GREEN LIGHTS INDICATING ALL GEAR IN THE DOWN AND LOCKED POSITION. CONTINUED FLIGHT AT 10,000FT AND 190KIAS TO TJSJ WHERE WE DID A A LOW PASS DOWN THE RUNWAY TO HAVE TOWER VERIFY GEAR APPEARED IN THE DOWN POSTION. RETURN FOR LANDING WITH NO ISSUES.   PERFORMED DVI ON LANDINGS GEARS AND WHEEL WELL. PERFORMED RETRACTION TESTS. OPS CHECKS GOOD. IAW CE-680 AMM 32-00-00.
